PDA

View Full Version : Last shot stacking crystalized - big trouble



robertm1082002
09-19-2009, 10:34 PM
I've been stacking with EQ 300 & PROP 100 for the last 2 weeks and my last shot in the left thigh crystalized. I got a large bump in the quad the size of a goose egg that hurt like hell. Couldn't walk, burnt like a bugger. The rig was properly cleaned by cleaning the skin, needle, rubber part in the shringe, everything. My doctor taught me how to do it. When I injected this last shot, I pulled back on the needle to check for blood, as usual, and nothing. But 2 days later there was the goose egg and I couldn't walk. Went to the doctor and they put me on antibiotics and have to stop the stacking till the crystalization clears up. If it doesn't, they say I'm in some serious trouble. They didn't say what just yet. But it scares the crap out of me. Just be careful about stacking.:geewhiz:

Glycomann
09-20-2009, 08:42 AM
So you are reusing a syringe set-up then? Never ever ever reuse those things. Spend the few shekels for a box of 100 syringes.

robertm1082002
09-21-2009, 05:17 AM
No, I use new rigs every time. I did buy a box of new 100 and it still happened.

maniclion
09-29-2009, 04:27 PM
You cleaned the skin and then the needle and plunger with the same swab? Each should be cleaned with a new swab, you might have transfered from skin to needle....if I am reading into this correctly.......

I've never used needles but it would seem like common sense.....

sara
09-29-2009, 05:51 PM
Always use new syringes that are in sealed packaging. Never use a syringe that has been used before, either by you or especially by another person. Make sure that the area that you will be injecting is clean and is in the correct location .

sara
09-29-2009, 05:52 PM
Did you flicked the side of the syringe to get all of the air bubbles to the top ?